MAUDE Adverse Event Report: ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/14/2025, a representative reported via (b)(4) that an ar-1926bcsp 3.5mm pushlocks anchor portion fell apart into two pieces they got down to the bone.This occurred during a case with no harm to the patient.Additional information was provided on 06/18/2025 via phone, where the sales representative stated this event occurred during a rotator cuff augmentation.All fragments were retrieved.The patient had a really good bone quality.There was a 30-second delay that required no additional anesthesia, and another ar-1926bcsp 3.5mm pushlock was used to complete the case.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.1st implant deployment was not performed properly or completely.During evaluation, both implants were able to be pushed.Implants were confirmed not to be broken.The complaint allegation is not confirmed.

Brand Name
3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22292504
Report Number1220246-2025-02556
Device Sequence Number15570180
Product Code MAI
UDI-Device Identifier00888867395213
UDI-Public(01)00888867395213(11)250318(17)290228(10)15406374
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K221099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Device Catalogue NumberAR-1926BCSP
Device Lot Number15406374
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown